RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 6(348), Pages 185–186 (Mi umn584)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the number of components in the complement of certain algebraic curves

V. N. Karpushkin

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm584

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:6, 1228–1229

Bibliographic databases:

MSC: 14Q05
Accepted: 23.09.2002

Citation: V. N. Karpushkin, “On the number of components in the complement of certain algebraic curves”, Uspekhi Mat. Nauk, 57:6(348) (2002), 185–186; Russian Math. Surveys, 57:6 (2002), 1228–1229

Citation in format AMSBIB
\Bibitem{Kar02}
\by V.~N.~Karpushkin
\paper On the number of components in the complement of certain algebraic curves
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 6(348)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn584}
\crossref{https://doi.org/10.4213/rm584}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1991874}
\zmath{https://zbmath.org/?q=an:1049.14043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57.1228K}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 6
\pages 1228--1229
\crossref{https://doi.org/10.1070/RM2002v057n06ABEH000584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182349100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038665306}


Linking options:
  • http://mi.mathnet.ru/eng/umn584
  • https://doi.org/10.4213/rm584
  • http://mi.mathnet.ru/eng/umn/v57/i6/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Karpushkin, “Estimates of sums of zero multiplicities for eigenfunctions of the Laplace–Beltrami operator”, J. Math. Sci., 146:1 (2007), 5509–5512  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Eremenko A., Jakobson D., Nadirashvili N., “On nodal sets and nodal domains on $S^2$ and $\mathbb R^2$”, Ann. Inst. Fourier (Grenoble), 57:7 (2007), 2345–2360  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:194
    Full text:102
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019